# SDR DALA2018052803699

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT "Z" ANGLE FROM STA 1540+10 TO THE BULKHEAD HAS AREAS OF CORROSION. REMOVED AND REPLACED LT Z-ANGLE AT STA 1530-1640 IAW SRM 51-40-02 AND DRAWING 146N5390.
